# SDR SWAA2018031920490

- Difficulty date: March 13, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,483 hours, 24,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6547951
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CENTER THRESHOLD CRACKED FORWARD OF AFT EDGE.    R & R THE SCUFF PLATE IAW AMM.
